RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 37, Issue 1(223)  


Approximation of smooth manifolds by real algebraic sets
N. V. Ivanov
3
Hankel operators, best approximations, and stationary Gaussian processes
V. V. Peller, S. V. Khrushchev
53
In memory of Lazar' Aronovich Lyusternik
P. S. Aleksandrov
125

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On a class of $\mathfrak J$-non-expansive operators
E. I. Iokhvidov
127
On $T_1$-refinable spaces
E. M. Aniskovich
129
Non-self-adjoint contractive extensions of a Hermitian contraction and theorems of Krein
Yu. M. Arlinskii, È. R. Tsekanovskii
131
On the non-reducibility of the $(u, v)$-derivative to the Fréchet derivative
I. A. Bakhtin, V. I. Sobolev, V. I. Shcherbin
133
On the behaviour of solutions of high-order elliptic equations degenerating at infinity
V. A. Beloshevskii
135
On the limit behaviour of one-dimensional dynamical systems
A. M. Blokh
137
On spectral properties of operators with shift
V. V. Brenner
139
The representation of a shape fibration as an inverse limit of fibrations of $ANR$-spaces
A. I. Bykov
141
Dominating sequences and tight spaces
A. I. Veksler
143
Functions of generating operators in a Banach lattice – example of a $\mu$-lattice
G. A. Voropaeva, V. L. Dubnov
145
The mapping of a closed surface onto an inscribed sphere
V. A. Efremovich, È. A. Loginov
147
Singularities of the solution of a mixed problem for second-order hyperbolic equations in domains with a piecewise smooth boundary
I. I. Mel'nikov
149
The structure of invariant measures on locally compact semigroups with open translations
A. R. Mirotin
151
Parabolic systems of pseudodifferential equations in Sobolev spaces of variable order
Nguyen Minh Chuong
153
Orschemes of $N$-algebras
V. S. Pyasetskii
155
On the tightness of spaces of continuous functions
E. G. Pytkeev
157
Description of the closures of the linear hulls of some systems of functions
A. G. Tumarkin
159
Stochastic integrals in locally convex spaces
A. Yu. Khrennikov
161

Mathematical Events in the USSR
Meetings of the Leningrad Mathematical Society
163

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
169
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019